# SDR 2021FA0000044

- Difficulty date: February 14, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737-8
- Aircraft serial: 44470
- Aircraft time: 142 hours, 74 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Box
- Part number: 51195940742
- Part serial: A23OCT18147
- Condition: Failed
- Location: Seat 1ab
- Part time: 142 hours, 74 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD 09C20025005, FOUND EMA AT SEAT 1AB TO BE NOT WORKING FOR THE INFLATABLE SEATBELTS. RAR EMA IAW AMM 25-22-30. OPS CHECK GOOD AFTER REPLACEMENT.
